| Catalog Number |
00515047501 |
| Medical Device Problem Codes |
Inability to Irrigate (1337); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery the unit did not spray saline water and made an abnormal noise.An alternate device was utilized to complete the procedure.There was no patient impact but there was a delay of 0-15 min.Due diligence is complete and there is no additional information available.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Visual examination of the returned product identified functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to device manufacturing process.The reported event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1 telephone number: (b)(6).G2 country: japan.